Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety
Compositio Mathematica, Volume 100 (1996) no. 3, pp. 305-309.
@article{CM_1996__100_3_305_0,
     author = {Green, Mark and M\"uller-Stach, Stefan},
     title = {Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety},
     journal = {Compositio Mathematica},
     pages = {305--309},
     publisher = {Kluwer Academic Publishers},
     volume = {100},
     number = {3},
     year = {1996},
     zbl = {0882.14001},
     mrnumber = {1387668},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__100_3_305_0/}
}
TY  - JOUR
AU  - Green, Mark
AU  - Müller-Stach, Stefan
TI  - Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 305
EP  - 309
VL  - 100
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__100_3_305_0/
UR  - https://zbmath.org/?q=an%3A0882.14001
UR  - https://www.ams.org/mathscinet-getitem?mr=1387668
LA  - en
ID  - CM_1996__100_3_305_0
ER  - 
%0 Journal Article
%A Green, Mark
%A Müller-Stach, Stefan
%T Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety
%J Compositio Mathematica
%D 1996
%P 305-309
%V 100
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1996__100_3_305_0
Green, Mark; Müller-Stach, Stefan. Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety. Compositio Mathematica, Volume 100 (1996) no. 3, pp. 305-309. http://www.numdam.org/item/CM_1996__100_3_305_0/

[G] Green, M.: Griffiths' infinitesimal invariant and the Abel-Jacobi map, Journal of Diff. Geometry 29 (1989), 545-555. | MR | Zbl

[N] Nori, M.: Algebraic cycles and Hodge theoretic connectivity, Inv. Math 111 (1993), 349-373. | MR | Zbl

[P] Paranjape, K.: Cohomological and cycle-theoretic connectivity, preprint (1992). | MR | Zbl

[R] Ravi, M.: An effective version of Nori's theorem, preprint (1992). | Zbl

[V] Voisin, C.: Une remarque sur l'invariant infinitésimal des fonctions normales, C.R. Acad. Sci. Paris t. 307 (1988), 157-160. | MR | Zbl